# SDR QXEA2009060200425

- Difficulty date: May 28, 2009
- Submitted: June 2, 2009
- Operation: Air carrier
- Aircraft: N415QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4081
- Aircraft time: 14,731 hours, 14,529 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Transducer
- Part number: 6007047
- Condition: Failed
- Location: Zone 700
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LWS - ON LANDING AND TAXI-IN, THE BRAKES SEEMED NORMAL, BUT ON THE WALK AROUND, BOTH MAIN INBOARD BRAKES WERE VERY HOT (THE LEFT SIDE WAS SMOKING).  BOTH MAIN OUTBOARD BRAKES WERE COOL (A DIFFERENCE BETWEEN BEING ABLE TO TOUCH AND NOT).  INSPECTED CDS AND FOUND CODE "RT OUTBD WST".  INSPECTED WHEELS AND BRAKES, NO DEFECTS NOTED, PERFORMED TAXI CK WITH ANTI- SKID OFF.  BRAKES WORK NORMAL.  ACFT OK FOR CONTINUED SERVICE.  PLACED ANTI-SKID SYSTEM ON MEL.  RETURNED TO SERVICE.  MEL CLEARED SAME DAY BY REPLACING THE WHEEL SPEED TRANSDUCER.  RETURNED TO SERVICE.
